# SDR USAA2014071500013

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N51502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CRACK ON MAIN DECK FWD CABIN WEB BETWEEN BS 395 TO 418, LBL 24.75.  REPLACED WEB BETWEEN BS 395 TO 418, LBL 24.75 IAW SRM 51-40-02.
